# SDR CA070126010

- Difficulty date: January 23, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 14,806 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2110 · Cabin Compressor System
- Part: Bearing
- Part number: 206SZZC
- Condition: Disintegrated
- Location: Compressor
- Component: Compressor Driv, Beech, 115555024
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING WITHIN RT ENGINE AIR CONDITIONING COMPRESSOR DRIVE PULLEY DISINTEGRATED WHICH GREATLY CAUSED FURTHER HARM TO ITS ASSOCIATED PARTS.  THE QUILL SHAFT, COMPRESSOR DRIVE PULLEY, COMPRESSOR MOUNT ASSEMBLY, DRIVE SUPPORT, BEARING SHIMS AND SPACER, AND DUAL BELT (COMPRESSOR DRIVE BELT) HAVE HAD IRREVOCABLE DAMAGE. QUILL SHAFT DID NOT SHEAR. (TC NR 20070126010)
